(Formerly: Hacettepe Bulletin of Natural Sciences and Engineering - Series B)
Hacettepe Journal of Mathematics and Statistics is an international peer-reviewed open access journal devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Mathematics and Statistics. Papers on the interface between Mathematics and Statistics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.
Starting August 2018, all submissions will be handled by Dergipark's online submission system!
Starting October 2018, Hacettepe Journal of Mathematics and Statistics will be published only electronically!
Volume 47 Issue 4 of HJMS has been published!